Folgen
David Damanik
David Damanik
Robert L. Moody, Sr. Professor of Mathematics, Rice University
Bestätigte E-Mail-Adresse bei rice.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The analytic theory of matrix orthogonal polynomials
D Damanik, A Pushnitski, B Simon
arXiv preprint arXiv:0711.2703, 2007
2152007
Palindrome complexity
JP Allouche, M Baake, J Cassaigne, D Damanik
Theoretical Computer Science 292 (1), 9-31, 2003
1572003
Schrödinger operators with dynamically defined potentials
D Damanik
Ergodic Theory and Dynamical Systems 37 (6), 1681-1764, 2017
1492017
Uniform spectral properties of one-dimensional quasicrystals, III. α-continuity
D Damanik, R Killip, D Lenz
Communications in Mathematical Physics 212, 191-204, 2000
1312000
Multi-scale analysis implies strong dynamical localization
D Damanik, P Stollmann
Geometric & Functional Analysis GAFA 11 (1), 11-29, 2001
1172001
Uniform spectral properties of one-dimensional quasicrystals, I. Absence of eigenvalues
D Damanik, D Lenz
Communications in mathematical physics 207, 687-696, 1999
106*1999
Localization for one-dimensional, continuum, Bernoulli-Anderson models
D Damanik, R Sims, G Stolz
1052002
Perturbations of orthogonal polynomials with periodic recursion coefficients
D Damanik, R Killip, B Simon
Annals of mathematics, 1931-2010, 2010
1012010
Gordon-type arguments in the spectral theory of one-dimensional quasicrystals
D Damanik
arXiv preprint math-ph/9912005, 1999
1001999
Spectral and quantum dynamical properties of the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
Communications in mathematical physics 305 (1), 221-277, 2011
922011
Lyapunov Exponents and Spectral Analysis of Ergodic Schr\" odinger Operators: A Survey of Kotani Theory and its Applications
D Damanik
arXiv preprint math-ph/0605054, 2006
882006
The fractal dimension of the spectrum of the Fibonacci Hamiltonian
D Damanik, M Embree, A Gorodetski, S Tcheremchantsev
Communications in mathematical physics 280 (2), 499-516, 2008
852008
Spectral properties of Schrödinger operators arising in the study of quasicrystals
D Damanik, M Embree, A Gorodetski
Mathematics of aperiodic order, 307-370, 2015
842015
The fibonacci hamiltonian
D Damanik, A Gorodetski, W Yessen
Inventiones mathematicae 206 (3), 629-692, 2016
802016
The index of Sturmian sequences
D Damanik, D Lenz
organization 5 (1), 2, 2002
682002
A condition of Boshernitzan and uniform convergence in the multiplicative ergodic theorem
D Damanik, D Lenz
612006
Power-law bounds on transfer matrices and quantum dynamics in one dimension
D Damanik, S Tcheremchantsev
Communications in mathematical physics 236, 513-534, 2003
612003
Upper bounds in quantum dynamics
D Damanik, S Tcheremchantsev
Journal of the American Mathematical Society 20 (3), 799-827, 2007
602007
Variational estimates for discrete Schrödinger operators with potentials of indefinite sign
D Damanik, D Hundertmark, R Killip, B Simon
Communications in mathematical physics 238 (3), 545-562, 2003
592003
Absolute continuity of the integrated density of states for the almost Mathieu operator with non-critical coupling
A Avila, D Damanik
Inventiones mathematicae 172, 439-453, 2008
582008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20